Pacific Journal of Mathematics

Mean cross-section measures of harmonic means of convex bodies.

William J. Firey

Article information

Source
Pacific J. Math., Volume 11, Number 4 (1961), 1263-1266.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103036912

Mathematical Reviews number (MathSciNet)
MR0140003

Zentralblatt MATH identifier
0122.41101

Subjects
Primary: 52.40

Citation

Firey, William J. Mean cross-section measures of harmonic means of convex bodies. Pacific J. Math. 11 (1961), no. 4, 1263--1266. https://projecteuclid.org/euclid.pjm/1103036912


Export citation

References

  • [1] T. Bonnesen and W. Fenchel, Konvexe Krper, Berlin, 1934, reprint N. Y. (1948), 48-50,
  • [2] W. J. Firey, Polar Means of Convex Bodies and a Dual to the Brunn-Minkowskitheorem. Canadian Math. J., 13 (1961), 444-453.
  • [3] G. Hardy, J. Littlewood, and G. Plya, Inequalities, Cambridge, (1934), 148.